# SDR C2XA11RI011

- Difficulty date: January 15, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 11,586 hours, 6,378 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 041448
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2050 - RIC - FLIGHT CREW REPORTED "LAV SMOKE"  ON EICAS WITH ALARM, BUT NO SMOKE OR ODOR NOTICED.  ALARM WENT AWAY AFTER ABOUT 1 MINUTE.  RIC MX INSPECTED WIRING FOR SYSTEM AND CHECKED GOOD.  MX REMOVED AND REPLACED SMOKE DETECTION PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
